A note on the good lambda inequalities
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 57-65.
@article{SPS_1989__23__57_0,
     author = {Jacka, Saul D.},
     title = {A note on the good lambda inequalities},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {57--65},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0745.60041},
     mrnumber = {1022898},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1989__23__57_0/}
}
TY  - JOUR
AU  - Jacka, Saul D.
TI  - A note on the good lambda inequalities
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 57
EP  - 65
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__57_0/
UR  - https://zbmath.org/?q=an%3A0745.60041
UR  - https://www.ams.org/mathscinet-getitem?mr=1022898
LA  - en
ID  - SPS_1989__23__57_0
ER  - 
Jacka, Saul D. A note on the good lambda inequalities. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 57-65. http://www.numdam.org/item/SPS_1989__23__57_0/

[1] J. Azéma,R.F. Gundy,and M. Yor: Sur l'intégrabilité uniforme des martingales continues. Sém. de Prob. XIV, LNM 784, Springer (1980). | Numdam | MR 580108 | Zbl 0442.60046

[2] R. Bass: Lp-inequalities for functionals of Brownian motion. Sém. de Prob. XXI, LNM 1247, Springer (1987). | Numdam | MR 941984 | Zbl 0616.60046

[3] M.T. Barlow, S.D. Jacka and M. Yor: Inequalities for a pair of processes stopped at a random time. Proc. LMS, (3), 52 (1986),142-172. | MR 812449 | Zbl 0585.60055

[4] M.T. Barlow and M. Yor: Semi-martingale inequalities via the Garsia-Rodemich-Rumsey Lemma and applications to local times. J. Func. Anal, 49 (1982), 198-229. | MR 680660 | Zbl 0505.60054

[5] D.L. Burkholder: Distribution function inequalities for martingales. Ann. Prob.,1 (1973),19-42. | MR 365692 | Zbl 0301.60035

[6] B. Davis: On the Lp-norms of stochastic integrals and other martingales. Duke Math. J., 43 (1976), 697-704. | MR 418219 | Zbl 0349.60061

[7] B. Davis: On the Barlow-Yor inequalities for local time. Sém. de Prob. XXI, LNM 1247, Springer (1987). | Numdam | MR 941985 | Zbl 0617.60041

[8] S.D. Jacka and G.O. Roberts: Conditional diffusions: their generators and limit laws. Warwick research report no. 127 (1988).

[9] E. Lenglart, D. Lépingle and M. Pratelli: Présentation unifiée de certaines inégalités de la théorie des martingales. Sém. de Prob. XIV, LNM 784, Springer (1980). | Numdam | MR 580107 | Zbl 0427.60042